# SDR DALA2020050502355

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,580 hours, 22,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AND SIGNS ARE INOPERATIVE AT AFT GALLEY AND L$ DOOR. REPLACED BATTERY PACK M1673. SYSTEM OPERATION IS NORMAL.
